Fibromas on legs
AnonymousJuly 13, 2006 at 7:31 pm
I had my last IVIG treatment in Feb. Since that time, I have developed what my dermo calls fibromas on my legs. It started off with one small, round, reddish colored spot on one calf. Next, I got one on my foot. Then, my other calf, and now my thigh. Lovely!
Have any of you experienced this?
AnonymousJuly 13, 2006 at 8:29 pm
I now have a set of five of these on one ankle/leg that my doc says are from bruises/bleeding every time I slightly bump that leg when I stagger or stumble because of bad balance and weakness. Doc thinks it’s from a combination of the neuropathy and taking prednisone for 24 months, IV decadron every 2 weeks to prevent side effects of IVIg, and cellcept for 2 1/2 months. I often look down and see bleeding on that leg that I was completely unaware of for minutes, even hours, because I didn’t feel the injury. Not pretty and a potential cause of infection because of immunosuppresant drugs. When doc observed one of these bruises bleeding in her office (which I was unaware of until she pointed it out!) and the older red marks, she gave me a tetnus shot.
Just another of the fun effects of CIDP!
AnonymousJuly 16, 2006 at 4:24 pm
Wow…I hate that you both have them, but I suspected that I wasn’t alone:)
My dermo gave me a topical steroid called Clobex to treat them. However, mine have not responded so I have to have them cut out. I thought that the top could just be scraped off, but apparently, they run much deeper and will return if you don’t get it all out. My poor legs…looks like I will have yet another battle wound!:)
Thanks for your responses. ~Amy
You must be logged in to reply to this topic.